# SDR AALA006141

- Difficulty date: September 21, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX-CCI - OVERWING EXTERIOR EMERGENCY LIGHTS OUT.  REPLACED BATTERY CHARGER.  OPS CHECK NORMAL.  (M)
